# SDR CALA2010043000179

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 41,058 hours, 21,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6517688U175
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT L1 DOOR LWR SILL BEAM DOOR CHORD BETWEEN STA 300 AND 360.  INSTALLED NEW CHORD AT L1 DOOR LWR SILL BEAM AREA REF SRM 51-40-02.
